# SDR ASOA02394

- Difficulty date: July 10, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120234
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4243 - DURING GROUND INSPECTION IN ATL, THE AFT SECTIONS OF EMERGENCY FLOOR LIGHTING WERE FOUND TO ILLUMINATE WHEN THE COCKPIT SWITCH WAS IN THE ARM POSITION AND THE CABIN SWITCH IN NORMAL.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY PACK IN THE NR 3 POSITION.  OPERATIONAL CHECKS GOOD.  AIRCRAF OK FOR SERVICE.  (M)
